Crizotinib-induced fatal fulminant liver failure

Robin M.J.M. van Geel, Jeroen J.M.A. Hendrikx, Jelmer E. Vahl, Monique E. van Leerdam, Daan van den Broek, Alwin D.R. Huitema, Jos H. Beijnen, Jan H.M. Schellens, Sjaak A. Burgers

Onderzoeksoutput: Bijdrage aan tijdschriftArtikelpeer review

22 Citaten (Scopus)

Samenvatting

Herein we describe a case of a 62-year-old female in good clinical condition with non-small-cell lung cancer who was treated with crizotinib. After 24 days of crizotinib therapy she presented with acute liver failure. Serum aspartate aminotransferase and alanine aminotransferase levels had increased from normal prior to crizotinib start to 2053 IU/L and 6194 IU/L, respectively. Total bilirubin and prothrombin time (PT-INR) increased up to 443 IU/L and 5.33, respectively, and symptoms of hepatic encephalopathy and hepatorenal syndrome emerged. Despite crizotinib discontinuation and intensive supportive therapy, the patient died 40 days after treatment with crizotinib was initiated due to acute liver failure with massive liver cell necrosis.

Originele taal-2Engels
Pagina's (van-tot)17-19
Aantal pagina's3
TijdschriftLung Cancer
Volume93
DOI's
StatusGepubliceerd - 1 mrt. 2016
Extern gepubliceerdJa

Vingerafdruk

Duik in de onderzoeksthema's van 'Crizotinib-induced fatal fulminant liver failure'. Samen vormen ze een unieke vingerafdruk.

Citeer dit